# SDR XKBA201708180002

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N24WE
- Make and model: Piper PA-34-220T
- Aircraft serial: 3499071
- Aircraft time: 5,458 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: C24ST3
- Part serial: 4C3211541
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER MOTOR FAILED AFTER LONG PERIOD OF CRANKING. REPLACED STARTER WITH OVERHAULED.
